# SDR 2016FA0000524

- Difficulty date: September 27, 2016
- Submitted: October 21, 2016
- Operation: General aviation
- Aircraft: N781LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496369
- Aircraft time: 1,104 hours
- Engine: Lyc O360A1H6
- Engine time: 1,104 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Nr 2 Cylinder
- Part time: 1,104 hours
- Component: Engine, Lyc, O360A1H6
- Component part number: O360A1H6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSPECTION IAW SA-167 THE FOLLOWING ABNORMALITIES WERE FOUND.  CYLINDER NR 2 INTAKE AND EXHAUST PUSHRODS (ROCKER ARM ENDS) AND ROCKER ARMS WERE ABNORMALLY WORN.  CYLINDER NR 3 INTAKE PUSHROD (ROCKER ARM END) AND ROCKER ARM WERE ABNORMALLY WORN, CYLINDER NR 4 INTAKE AND EXHAUST PUSHRODS (ROCKER ARM ENDS) AND BOTH ROCKER ARMS WERE ABNORMALLY WORN.  ENGINE TOTAL TIME SINCE NEW:  1103.8 HOURS.
